Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical evaluation of some trigonometric series

Author: W. McLean
Journal: Math. Comp. 63 (1994), 271-275
MSC: Primary 65T10; Secondary 42A32, 65B10
MathSciNet review: 1240661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a method for the accurate numerical evaluation of a family of trigonometric series arising in the design of special-purpose quadrature rules for boundary element methods. The series converge rather slowly, but can be expressed in terms of Fourier-Chebyshev series that converge rapidly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65T10, 42A32, 65B10

Retrieve articles in all journals with MSC: 65T10, 42A32, 65B10

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society